# SDR HEEA080539

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,915 hours
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Servo Valve
- Condition: Leaking
- Location: Tcu
- Component: Control Unit
- Component part number: 32447066
- Stage of operation: IN
- How discovered: C
- Nature of condition: K, L
- Precautionary procedure: K

## Discrepancy

TORQUE SPLIT. TESTED UNIT AND FOUND SERVO VALVES LEAKING.  REPLACED SERVO VALVE AND SERVO LEVER WITH REWORKED PART.  UNIT TESTED SATISFACTORY.
